I lost balance and hit my eye.
3 Aug 2010
Most black eye injuries are minor and will heal themselves in about one week. Trauma near the eyebrow or places not directly on the eye may make the eyelid go black.
The dramatic appearance (discoloration purple black and blue and swelling) does not necessarily indicate a serious injury. The fatty tissue along with the lack of muscle around the eye socket allows a potential space for blood accumulation with minor injury. As this blood is reabsorbed, various pigments are released similar to a bruise, lending itself to the extreme outward appearance. Unless there is actual trauma to the eye itself, medical attention is generally not needed.
Coumadin (warfarin sodium) is a prescription anticoagulant, often described as a "blood thinner" (although it does not actually thin the blood). It is used to prevent and treat blood clots due to various causes.
Be well & safe!
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Coumadin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently had eye surgery in my left eye and was prescribed to take Nevanac 3 times a day, I have been taking it for about two months now and have ...
1 answer • 24 May 2010
I am on coumadin and have been for over a year. My levels have always been normal, same dose for a year. I am 85 in good health, but I cannot seem to ...
1 answer • 30 Sep 2010
Have had this problem while taking it and even more now that I have stopped taking it. Any suggestions?
1 answer • 13 Dec 2010
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
... this time I have developed black rings around both my eyes. could this be a side effect?
1 answer • 30 May 2013
I have been taking these drops for about seven months, And I like my hazel eye color, And I have also heard that once they change brown that they ...
1 answer • 27 Aug 2014